Some topological properties of multi metric spaces

Sujoy Das, Ranajoy Roy

Abstract


In the present paper some topological properties of multi metric space are studied. In multi metric space, notions of multi open ball, multi open set, multi limit point and multi derived set are presented for the first time.

Full Text: PDF

Published: 2021-09-14

How to Cite this Article:

Sujoy Das, Ranajoy Roy, Some topological properties of multi metric spaces, J. Math. Comput. Sci., 11 (2021), 7253-7268

Copyright © 2021 Sujoy Das, Ranajoy Roy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS